Journal of Prime Research in Mathematics, Volume (12), No (1), Year (2016-11) , Pages (16-23)

Title : ( g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS )

Authors: mahboube nasiri , Ahmad Erfanian , masoumeh ganjali , Abbas Jafarzadeh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a finite non-abelian group and g a fixed element of G. In 2014, Tolue et al. introduced the g-noncommuting graph of G, which was denoted by Γg G with vertex set G and two distinct vertices x and y join by an edge if [x, y] 6= g and g −1 . In this paper, we consider induced subgraph of Γg G on G \Z(G) and survey some graph theoretical properties like connectivity, the chromatic and independence numbers of this graph associated to symmetric, alternating and dihedral groups.

Keywords

, non-commuting graph, g-noncommuting graph, connected
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1059885,
author = {Nasiri, Mahboube and Erfanian, Ahmad and Ganjali, Masoumeh and Jafarzadeh, Abbas},
title = {g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS},
journal = {Journal of Prime Research in Mathematics},
year = {2016},
volume = {12},
number = {1},
month = {November},
issn = {1817-3462},
pages = {16--23},
numpages = {7},
keywords = {non-commuting graph; g-noncommuting graph; connected graph},
}

[Download]

%0 Journal Article
%T g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS
%A Nasiri, Mahboube
%A Erfanian, Ahmad
%A Ganjali, Masoumeh
%A Jafarzadeh, Abbas
%J Journal of Prime Research in Mathematics
%@ 1817-3462
%D 2016

[Download]